# SDR REXA2019081401218

- Difficulty date: July 31, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 9 INDICATIONS IN HEEL OF Z-MEMBER FWD FACE OF BS 621 REAR PRESSURE BULKHEAD RBL 18, WL 126 - 135,  40%FSH,  BL 0 WL 126 - 135, 45% RSH,  LBL 18 WL 126 - 133, 40% FSH,  RBL 27.5 WL 107-109 70% FSH,  RBL 18 WL 99-104 80%FSH,  BL 0, WL 107-113 45% FSH,   LBL 18 WL 108-110 40% FSH.   REPAIRED THE BS 621 PRESSURE BULKHEAD IAW GREO 601R-53-61-1240 REV D.
